# SDR 2007UALA01634

- Difficulty date: May 23, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 67,585 hours, 8,417 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1850 2ND CARGO TRACK FROM ENTRANCE HAS 10 INCH CRACK AT PALLET LOCKDOWN AREA.  [SUP 05-29-07]  MAJOR REPAIR ACCOMPLISHED:  INSTALLED NEW TRACK SECTION FROM AFT END TO EXISTING SPLICE SECTION IN AFT PIT.
